# SDR AALA20140317005

- Difficulty date: March 17, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 46,654 hours, 11,981 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO LT HORIZONTAL STABILIZER INBD UPPER SKIN PANEL.  REPLACED LT UPPER SKIN ON STABILIZER.
